UNIGE document Scientific Article
previous document  unige:12430  next document
add to browser collection
Title

Corrigendum to: "Symplectic integrators for the Ablowitz-Ladik discrete nonlinear Schroedinger equation" [Phys. Lett. A 259 (1999) 140–151]

Authors
Schober, C.M.
Published in Physics Letters. A. 2000, vol. 272, no. 5-6, p. 421-422
Identifiers
Full text
Article (65 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
HAIRER, Ernst, SCHOBER, C.M. Corrigendum to: "Symplectic integrators for the Ablowitz-Ladik discrete nonlinear Schroedinger equation" [Phys. Lett. A 259 (1999) 140–151]. In: Physics Letters. A, 2000, vol. 272, n° 5-6, p. 421-422. https://archive-ouverte.unige.ch/unige:12430

195 hits

3 downloads

Update

Deposited on : 2010-11-12

Export document
Format :
Citation style :